Research Forum

Forum Navigation
You need to log in to create posts and topics.

Inner ear problems related to Poison/"Vitamin A"

Exposure to excess RA [Retinoic Acid] during a defined window of development also causes severe inner ear malformations, some of which paradoxically reflect the RA deficiency phenotype.

Note how they state that the symptom of EXCESS Poison/"Vitamin A" also looks exactly like deficiency.  How can that happen?  It is, quite simply, because Poison/"Vitamin A" deficiency DOES NOT EXIST.  There is only poorly diagnosed Poison/"Vitamin A" toxicity, and that's all there ever was or will be.

What are some examples of inner ear problems?

  • Acute Unilateral Vestibulopathy (AUV)
  • Sudden SensoriNeural Hearing Loss (SSNHL)
  • Ototoxicity and Cisplatin-induced ototoxicity
  • Tinnitus
  • Benign paroxysmal positional vertigo (BPPV)
  • Ménière’s Disease
  • Vestibular migraine

It is well-accepted that vertigo, cranial nerve palsies (the vestibulocochlear nerve aka auditory vestibular nerve is a cranial nerve) and headaches are also associated with Poison/"Vitamin A" toxicity.  How much more do you need to see a connection?

Dr. Garrett Smith, the "Nutrition Detective"
Licensed Naturopathic Physician (NMD) in Arizona
Interested in my comprehensive Poison/"Vitamin A" Detox program? Contact Us
Want to work directly with me? I work with US and International clients! Contact my office
Enjoy seeing this work? Want to see more of it? Donations gratefully accepted! Click Here
If you order from iHerb, use my affiliate coupon code NCJ477 to get 5% Off!
If you order from Amazon, here is the Nutrition Restored Amazon Product List.
FaceBook Notes (aka my "blogging" for a long time)
My YouTube Channel
The goal is to eventually move everything to this website, as social media is without a doubt a great poison to humanity.
Medical Disclaimer